| Catalog Number |
B30183 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
The incident involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger.It was reported that there was air in the line toward the end of the infusion.The medication involved is ramucirumab with infusion rate of 297 ml/hr.There was patient involvement and unknown patient harm reported.
Additional Manufacturer Narrative
The complaint of product incorporates / allows air passage on item b30183 could not be confirmed by investigation since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no non conformities were found that would have led the reported complaint.